# SDR ASAA2023041343036

- Difficulty date: April 13, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 69,680 hours, 28,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A851348
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING DAMAGE FROM FUSELAGE FOUND STR 28 SPLICE TO BE CORRODED. GROUNDED - YES. REMOVED AND REPLACED ANGLE IAW 737-900 SRM 51-40-02-0G-0W=2 O=.045 R=0.00 L=8 D=.045.
